# SDR MWEA95317

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113316DME
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE FOUND LOW ON PRESSURE.  REMOVED AND REPLACED CABIN DOOR SLIDE WITH A SERVICEABLE UNIT.
